# SDR UALA2010062802308

- Difficulty date: June 26, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 32,499 hours, 13,061 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 225
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OXY HIGH PRESSURE INDICATION AMBER ON DOOR-OXY SYS ECAM PAGE - DOOR-OXY CREW COMMENTS: CREW O2 INDICATES 300 FOUND OBSERVER REG LEAKING ON RT F/O SIDE. REPLACED OXYGEN BOTTLE AND 1ST OBSERVER'S OXYGEN MASK. CHECKED FOR LEAKS, ALL OK.
